سیویلیکا را در شبکه های اجتماعی دنبال نمایید.

Approximate Cauchy and Quadratic Mappings in 2-Banach spaces

Publish Year: 1391
Type: Conference paper
Language: English
View: 1,247

متن کامل این Paper منتشر نشده است و فقط به صورت چکیده یا چکیده مبسوط در پایگاه موجود می باشد.
توضیح: معمولا کلیه مقالاتی که کمتر از ۵ صفحه باشند در پایگاه سیویلیکا اصل Paper (فول تکست) محسوب نمی شوند و فقط کاربران عضو بدون کسر اعتبار می توانند فایل آنها را دانلود نمایند.

Export:

Link to this Paper:

Document National Code:

ICNMO01_268

Index date: 9 March 2013

Approximate Cauchy and Quadratic Mappings in 2-Banach spaces abstract

In this paper we proved the Hyers-Ulam stability of the Cauchy functional equation and the quadratic functional equation in 2-Banach spaces with the poor condition and the best result

Approximate Cauchy and Quadratic Mappings in 2-Banach spaces Keywords:

Approximate Cauchy and Quadratic Mappings in 2-Banach spaces authors

Mohsen Rostamian Delavar

Young Researchers Club, Semnan Branch, Islamic Azad University, Semnan, Iran

مراجع و منابع این Paper:

لیست زیر مراجع و منابع استفاده شده در این Paper را نمایش می دهد. این مراجع به صورت کاملا ماشینی و بر اساس هوش مصنوعی استخراج شده اند و لذا ممکن است دارای اشکالاتی باشند که به مرور زمان دقت استخراج این محتوا افزایش می یابد. مراجعی که مقالات مربوط به آنها در سیویلیکا نمایه شده و پیدا شده اند، به خود Paper لینک شده اند :
Gahler, S. , :Uber 2-B anach-Raume _ Math. Nachr, Vol. ...
Park, W.G., "Approximate additive mappings in 2-Banach spaces and related ...
Vol. 376, No. 8, pp. 193-202, 2011. ...
Ulam, S.M., "Problems in modern mathematics", Chapter VI, science ed., ...
Hyers, D.H., :On the stability of the linear functional equation ...
Aoki, T., "On the stability of the linear transformation in ...
Rassias, Th.M., :On the stability of the linear mapping in ...
Skof, F., "Propriet locali _ appros simazione di operatori", Rend. ...
Gahler, S., "Lineare 2-normierte Raume", Math. Nachr, Vol. 28 , ...
Cho, Y.J., Lin, P.C.S., Kim, S.S., and Misiak, A., Theory ...
Freese , R.W., Cho, Y.J., Geometry of Linear 2-Normed Spaces, ...
Elumalai, S., Cho, Y.J., and Kim, S.S., _ approximation sets ...
Soc. Vol. 12, pp. 619-629, 1997. ...
Borelli.C., and Forti, G.L., " On _ general HyersUlam stability ...
نمایش کامل مراجع